# SDR 0002493249

- Difficulty date: July 14, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 23,747 hours, 10,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 1668
- Condition: Inoperative
- Location: Cabin
- Part time: 25,583 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED EXIT SIGNS IN AIRCRAFT REAR DID NOT COME ON DURING APPROACH.  MAINTENANCE REPLACED THE AFT POWER SUPPLY 13WL.  OPERATIONAL CHECK OK.
